# SDR UPS99828479

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING UPPER SKIN AT XRS 358 AT THE REAR SPAR IS CRACKED AT THE AFT FASTENER.  REPAIRED SKIN IAW DHC SK701-230.
